# SDR AT0200072

- Difficulty date: August 6, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING OVERWING EXIT MARKERS INOPERATIVE (LEFT FORWARD AND AFT AND RIGHT FORWARD).  SEATED EMERGENCY LIGHTING BATTERIES IN PACK B5-33, AND RESERVICED GROUND AT AFT RIGHT HAND OVERWING EXIT MARKER ASSY.  OPS CHECK GOOD PER DC9 MM 33-50.
